No Cover Image

Journal article 527 views

A PARAMETER-DEPENDENT SYMBOLIC CALCULUS FOR PSEUDO-DIFFERENTIAL OPERATORS WITH NEGATIVE-DEFINITE SYMBOLS / Neils, Jacob

Journal of the London Mathematical Society, Volume: 70, Issue: 3, Pages: 780 - 796

Swansea University Author: Neils, Jacob

Full text not available from this repository: check for access using links below.

Published in: Journal of the London Mathematical Society
ISSN: 0024-6107 1469-7750
Published: 2004
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1627
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 3
Start Page: 780
End Page: 796